MathSciNet Relay Station
MathSciNet bibliographic data
MR1694286 11G05
Djabri, Z.; Schaefer, Edward F.; Smart, N. P. Computing the $p$-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000), no. 12, 5583–5597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement